Singularity Confinement in the Discrete-Time Toda Lattice and Q-D Algorithm

Common, A.K (1994) Singularity Confinement in the Discrete-Time Toda Lattice and Q-D Algorithm. Physics Letters A, 184 (2). pp. 194-197. ISSN 0375-9601. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

An integrability criterion for discrete systems based on singularity confinement has been defined recently as an analogue of the Painleve test for continuous systems. It will be demonstrated that the discrete time Toda lattice, equivalent to the Q-D algorithm for finding poles of a holomorphic function, satisfies the criterion.

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: P. Ogbuji
Date Deposited: 02 Jul 2009 15:58
Last Modified: 02 Jul 2009 15:58
Resource URI: http://kar.kent.ac.uk/id/eprint/20463 (The current URI for this page, for reference purposes)
  • Depositors only (login required):